| Model Number |
CDS0701-XT |
| Medical Device Problem Code |
Difficult to Open or Close (2921)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/01/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar complaints reported from this lot.The investigation was unable to determine a cause for the reported gripper actuation issue.There is no indication of a product issue with respect to manufacture, design, or labeling.
Event or Problem Description
This will be filed to report a single gripper actuation issue.It was reported that a mitraclip procedure was performed to treat functional mitral regurgitation grade 4+.Two clips were implanted successfully.A third clip was inserted, but upon grasping, it was observed the posterior gripper would not raise.The physician state the anterior leaflet had a good grasp, so the clip was deployed.It was noted the clip was stable on both leaflets.An additional clip was implanted, reducing mr to a grade of 4.There was no clinically significant delay in the procedure and no adverse patient sequelae.No additional information was provided.